Skip to Content

Estradiol Patch - how long after I started estradiol hormone replacement will I feel some results?

Answers (3)

19 Aug 2010

It's really difficult to say as everyone is different.

Please see links below for reviews on some of that patches. You may find these useful.

http://www.drugs.com/comments/estradiol/estradiol-patch.html

http://www.drugs.com/comments/estradiol/climara.html

http://www.drugs.com/comments/estradiol/estraderm.html

4 Oct 2010

when I looked it up it said it may not work for everyone and also it does not treat your heart, and taking with other hormone replacement may cause a serious heart attack funny hoe I just asked this question and found my own ansere lol hope all is well no one deservres to go through what I went through I wanted to try them but I kept hearing what my late mother said in my head ever since. i really hope this helps
dmlady40

27 Jul 2011

My doctor told me 3 weeks.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Estradiol/Medroxyprogesterone - My doctor put me on Estradiol and Medroxyprogesterone to stop my?

... bleeding in between periods. I find it to be strange because they said that these are two hormone medications that may cause blood clotting and ...

1 answer 17 Nov 2009

Estradiol Patch - Hello, I am a transgender girl. Was raised and brought up as a girl since I was 7?

... years old. Anyways, what is the most effective type of estrogen that will give me the results I am looking for? Which is Breast enlargment, soft ...

1 answer 6 Dec 2010

Hormone replacement medication?

my husband says that he has been prescribed hormone replacement medication and will not tell me that name so i can investigate. it is causing him to ...

2 answers 3 Dec 2012

Estradiol - Is there a natural hormone replacement that is safe for someone with Kidney Disease?

I'm 63 and had a partial hysterectomy 20 yrs ago. A few months ago they found a large number of cysts on my overies and I had to have them ...

0 answers 13 Jan 2015